MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3390/clinpract15120224

Медицинская библиотека · Clinics and practice · 2025

Erythroderma, Alopecia, Anhidrosis, and Vitiligo as Complications of a Red Ink Tattoo-A Case Report.

Mateuszczyk Mateusz K, Łyko Magdalena, Bieniek Andrzej, Maj Joanna, Jankowska-Konsur Alina

Клинический случайСтатьяПеревод в очереди

Аннотация

Background

Adverse reactions to tattoo pigments are increasingly recognized, yet severe systemic complications remain rare and poorly characterized. Red tattoo ink, in particular, is associated with delayed hypersensitivity reactions, but widespread manifestations affecting multiple organ systems have not been documented. This case report aims to describe an unusual constellation of erythroderma, alopecia universalis, anhidrosis, and vitiligo triggered by red tattoo ink and to highlight the diagnostic and therapeutic challenges associated with such reactions. Case presentation: This case report describes a 36-year-old Caucasian male who developed erythroderma, alopecia, anhidrosis, and vitiligo as complications of a red ink tattoo, marking a rare and previously unreported case of such extensive reactions. Four months after getting the tattoo, the patient began to develop itchy eczematous changes, which progressed to erythroderma over several months, along with alopecia universalis and anhidrosis.

Results

After months of ineffective treatment with glucocorticosteroids, cyclosporine, methotrexate, and acitretin, patch tests confirmed hypersensitivity to possible components of the red tattoo ink, prompting surgical removal of the inflamed tattoo fragments. Unfortunately, aside from resolving the erythroderma, this did not improve the patient's clinical condition, and he developed vitiligo. Only after the complete removal of the red tattoo ink from the same series that caused the sensitization and the use of immunosuppressive and immunomodulatory drugs, including JAK inhibitors, was hair growth restored and the progression of vitiligo halted, but with no effect on anhidrosis.

Conclusions

This case highlights the challenges in managing systemic reactions to tattoo ink and the importance of thorough evaluation and treatment strategies.

Для цитирования: Mateuszczyk Mateusz K, Łyko Magdalena, Bieniek Andrzej, Maj Joanna, Jankowska-Konsur Alina. Erythroderma, Alopecia, Anhidrosis, and Vitiligo as Complications of a Red Ink Tattoo-A Case Report.. Clinics and practice. 2025. DOI: 10.3390/clinpract15120224.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.